Feng Zhilan Julie
Department of Mathematics
United States of America
Dr. Feng Zhilan Julie is affiliated to Department of Mathematics, Purdue University. Dr. Feng Zhilan Julie is currently providing services as Professor . Dr. Feng Zhilan Julie authored and co-authored multiple mathematical biology, applied mathematics .
Mathematical biology, applied mathematics
Ainseba, B., Feng, Z., Iannelli, M., Milner, F. A., Control strategies for TB epidemics, SIAM J. Appl. Math. , 77(1), 82-107, 2017.
Feng, Z., Hill, A. N., Curns, A. T., Glasser, J. W., Evaluating targeted interventions via meta-population models with multi-level mixing, Math. Biosci. , 287, 93-104, 2017